List of citations in Numdam for : On the numbers of solutions of weighted unit equations

Compositio Mathematica, Volume 66 (1988) no. 3, p. 329-354

Fuchs, Clemens; Pethő, Attila

Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 3, p. 749-766

Zannier, Umberto

Annales de l'Institut Fourier, Volume 54 (2004) no. 4, p. 849-874

Györy, Kálmán

Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 17-38

Schlickewei, Hans Peter

Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque no. 198-199-200  (1991), p. 319-331